Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

I have irregular period and i am on birth control

Last month I started what I thought to be my period earlier than I should have. It only lasted for about 12 hours then stopped. The next day I had brown discharge that burned and this went on for about 3 days then on the 4th day I had red blood for about a day and that was the end of it. This month I started bleeding a week earlier (last week) than I was supposed to and it lasted from about Monday-Friday then stopped then this week I was supposed to start and I started Monday and am still bleeding now. I'm a little confused as to what it is doing and I have been on birth control for about 3 years and haven't had a problem with irregular period since I started taking the pills .
Asked On : Fri, 26 Feb 2010
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response

This can b solved by your gyne..take a ultrasound scan to see whts going on inside..sometimes the BCP can cause problems with periods but if you have not chaned the BCP then it is something to get investigated.

Answered: Fri, 26 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor